# SDR SIMA20140410004

- Difficulty date: April 10, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N928AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500911
- Aircraft time: 23,361 hours, 19,679 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

7A AISLE EMERGENCY LIGHT CEILING INOPERATIVE.  R & R 7A CEILING AISLE EMERGENCY LIGHT BULB IAW AMM 33-50-08.  OPERATIONS CHECKED GOOD IAW 33-50-00.
